MAUDE Adverse Event Report: COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884730741
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the probe has a hole in the distal part, which does not allow its correct operation for enteral nutrition.There was no harm to the patient.
 
Additional Manufacturer Narrative
Investigation conclusion the customer reported the probe has a hole in the distal part, which does not allow its correct operation for enteral nutrition.There was no reported harm to the patient.This reported issue occurred with product 8884730741, ped-tbe 6fr;20in wgt w/stylet, lot number 182260936, manufactured on 21-aug-2018.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the defect described by the customer.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Lot and failure mode trending was reviewed and no related adverse trends were identified.The reported device was not returned for evaluation; however, a video was submitted for evaluation.Visual inspection of the video confirmed the reported product issue as a leak was identified at the tube adapter.An investigation was initiated in sep-2018, after the reported product was manufactured, to determine the root cause of this confirmed product issue and corrective action(s) were implemented to prevent recurrence.Additional action is not necessary at this time.This complaint will be used for tracking and trending purposes.

Brand Name
PED-TBE 6FR;20IN WGT W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11826438
Report Number9612030-2021-02901
Device Sequence Number4242501
Product Code KNT
UDI-Device Identifier30884521009619
UDI-Public30884521009619
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884730741
Device Catalogue Number8884730741
Device Lot Number1822609364
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1